# SDR FDEA201111084820

- Difficulty date: November 8, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 64,731 hours, 11,289 cycles
- Engine: Ge CF680
- Engine time: 61,779 hours, 10,555 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: CA955M701
- Part serial: VBRBH471
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,965 hours, 736 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF, DUE TO NR1 ENGINE EVM COMPRESSO AMBER BOX ILLUMINATED AT APPROX 5.0 THEN EXTINGUISHED,  FOLLOWED BY ILLUMINATION OF THE NR 1 ENGINE EVM TURBINE AMBER BOX AT APPROX 4.4.  NO PHYSICAL VIBRATION.  PER FIM 77-32 INSPECTED NR 1 ENG FOR DAMAGE.  NO PROBLEMS FOUND, ALL CHECKED OK. SUSPECT BAD EVM BOX.   R & R EVM COMPUTER PER MM 77-32-02-4-1 AND TESTED PER MM 77-32-02-5-1.  NO FAULTS OCCURED.  ACCOMPLISHED ENGINE VIBRATION SURVEY, ADJUSTMENT TESTED PER MM 71-00-00-5-1 & JRH AND FOUND AT GROUND IDLE INDICATION,  COMPRESSOR 0.4, TURBINE 0.3,  MPA SETTINGS TURBINE READS 0.5 & COMPRESSOR 0.2.   WHEN RETARDING THROTTLES TO IDLE, BOTH TURBINE AND COMPRESSOR GO ANYWHERE FROM 0.0-3.4 UNITS.  NO VIBRATION FELT DURING TEST. PERFORMED NR 1 ENGINE RUN PER JRH & EVM SHOWED COMPRESSOR 0.2, TURBINE 0.2 AT IDLE, COMPRESSOR 0.1, TURBINE 0.8 AT N2 80%.   DURING ADVANCEMENT OF THROTTLE, TURBINE MOMENTARY SHOWED 2.3 AT N2 75%. CHECKED WIRING WITH WIRE SHAKE, ENGINE SIDE  BETWEEN  P1-8163 & R5-1091A IAW WDM 77-32-01, FOUND NORMAL & NO SHORTED TO GROUND. R & R CORE VIBRATION ACCELEROMETER PER MM 77-32-03-4. RAN EVM R-T-S TEST  IAW MM 77-32-02-5 & TEST PASSED.  RAN NR 1 ENGINE AT IDLE & N2 80%.  EVM SHOWED COMPRESSOR 0.2,  TURBINE 0.3 AT IDLE & COMPRESSOR 0.3, TURBINE 0.5 AT N2 80%.
